# SDR FDEA201105121826

- Difficulty date: May 12, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 22,282 hours, 11,974 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: R5734019520100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN SUPPORT JUST IN FRONT OF ACCESS DOOR 675FB FOUND STIFFENER CRACKED.   PERFORMED REPAIR PER DRAWING R57340199 ISSUE E AND EA 6-5710-  150321 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
